A Numerical Scheme and Application to the Fractional Integro-Differential Equation Using Fixed-Point Techniques
Articles > Article · 2024
Authors: ARUL JOSEPH GNANAPRAKASAM, BALAJI RAMALINGAM, GUNASEELAN MANI, Özgür EGE, RENY GEORGE
Fractal and Fractional, Journal Indexed in SCI Expanded, International, WoS, 2024, vol 8, pp 34-34
DOI: 10.3390/fractalfract8010034
Summary
In this paper, we introduce the notion of orthogonal α–F–convex contraction mapping and prove some fixed-point theorems for self-mapping in orthogonal complete metric spaces. The proven results generalize and extend some of the well-known results in the literature. Following the derivation of these fixed-point results, we propose a solution for the fractional integro-differential equation, utilizing the fixed-point technique within the context of orthogonal complete metric spaces.